# SDR SWAA2024030756461

- Difficulty date: February 26, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE BROKEN R/H WING ABOVE #6 FLAP TRACK<[01] REMOVED AND REPLACED WAFFLE PLATE PHENOLIC NUT PLATE ATTACHMENT IAW SRM 51-40-02-0G-0.
